MAUDE Adverse Event Report: BD PHASEAL¿ OPTIMA INFUSION CLAMP M25-O; INTRAVASCULAR CATHETER SECUREMENT DEVICE

BD PHASEAL¿ OPTIMA INFUSION CLAMP M25-O; INTRAVASCULAR CATHETER SECUREMENT DEVICE
Model Number 515085
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: one sample received for investigation, the sample was visually inspected, and the latch mechanism appeared bent/damaged.The sample was also not able to be closed.Fifteen retained samples from the same lot were evaluated, no issues or damages observed, the samples were able to be closed.Furthermore, all samples are 100% inspected for product function during manufacturing.A device history review was performed for lot 2004106, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Given that the latch was bent, the user may have applied force on the latch when the latch was not in the correct position.Based on the quality team's investigation, we are not able to identify a root cause related to our manufacturing process at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that when using the bd phaseal¿ optima infusion clamp m25-o the clamp was not working correctly.The following information was provided by the initial reporter: it was reported by customer that the clamp was not working as per procedure.

Brand Name
BD PHASEAL¿ OPTIMA INFUSION CLAMP M25-O
Common Device Name
INTRAVASCULAR CATHETER SECUREMENT DEVICE
MDR Report Key12755274
Report Number3003152976-2021-00734
Device Sequence Number1454376
Product Code KMK
UDI-Device Identifier00382905150852
UDI-Public00382905150852
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number515085
Device Catalogue Number515085
Device Lot Number2004106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1